Alert archive / Texas / Lake Wind Advisories in 2021
Lake Wind Advisory 35, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Dec 23, 2021, 2:23 AM CST for Lafayette County, Miller County, Arkansas; Bossier Parish, Caddo Parish, Louisiana; 16 counties in Texas. It took effect at Dec 23, 2021, 10:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2021, 2:23 AM CST (08:23 UTC)
- In effect from
- Dec 23, 2021, 10:00 AM CST
- Expired
- Dec 23, 2021, 4:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 82 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
047 WWUS74 KSHV 230823 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 223 AM CST Thu Dec 23 2021 ARZ070-071-LAZ001-002-TXZ096-097-108>112-124>126-136>138-149>151- 232200- /O.NEW.KSHV.LW.Y.0035.211223T1600Z-211223T2200Z/ Miller-Lafayette-Caddo-Bossier-Red River-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, and Carthage 223 AM CST Thu Dec 23 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * WHAT...Southerly winds 10 to 15 mph with gusts up to 25 mph expected. * WHERE...Portions of northwest Louisiana, southwest Arkansas and northeast Texas. * WHEN...From 10 AM this morning to 4 PM CST this afternoon. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 19
1 follow-up statement
085 WWUS74 KSHV 232034 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 234 PM CST Thu Dec 23 2021 ARZ070-071-LAZ001-002-TXZ096-097-108>112-124>126-136>138-149>151- 240445- /O.NEW.KSHV.LW.Y.0036.211224T1500Z-211225T0000Z/ /O.CON.KSHV.LW.Y.0035.000000T0000Z-211223T2200Z/ Miller-Lafayette-Caddo-Bossier-Red River-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, and Carthage 234 PM CST Thu Dec 23 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... * WHAT...For the first Lake Wind Advisory, south winds 10 to 15 mph. For the second Lake Wind Advisory, southwest winds 15 to 20 mph with gusts up to 30 mph expected. * WHERE...Portions of northwest Louisiana, southwest Arkansas and northeast Texas. * WHEN...For the first Lake Wind Advisory, until 4 PM CST this afternoon. For the second Lake Wind Advisory, from 9 AM to 6 PM CST Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ ARZ050-051-059>061-072-073-LAZ003>006-010>014-017>022-OKZ077- TXZ152-153-165>167-240445- /O.NEW.KSHV.LW.Y.0036.211224T1500Z-211225T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Columbia-Union- Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson- Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- McCurtain-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Magnolia, El Dorado, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 234 PM CST Thu Dec 23 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... * WHAT...Southwest winds 10 to 15 mph with gusts up to 30 mph expected. * WHERE...Portions of north central and northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and east Texas. * WHEN...From 9 AM to 6 PM CST Friday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 20
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Dec 22, 10:08 PM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Dec 22, 10:08 PM CST, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1008 PM CST Wed Dec 22 2021 .AVIATION... As expected, NBM is too late to bring low clouds into our airspace with IR Imagery late this evening already seeing low VFR ceilings in the vicinity of the TYR/GGG and LFK terminals. 00z terminal package had a good handle on this and have just tweaked TAFs slightly for the 06z package. Still think we will see these ceiling spread across all but our far eastern terminals by sunrise with ceilings gradually lowering to MVFR categories before becoming low VFR ceilings again and/or scattering out altogether. Southeast winds overnight will range from near calm conditions at the ELD/MLU terminals to winds near 10kts at the TYR terminal. Those winds will only increase with sufficient mixing after sunrise on Thursday. 13 && .PREV DISCUSSION... /issued 935 PM CST Wed Dec 22 2021/ UPDATE... Some updated were required to the forecast overnight as we are beginning to see low cloud development across portions of NE TX this evening, a little ahead of schedule. The 12z-18z NAM output showed this best, bringing low level cloud cover into our western zones this evening with an increasing low level pressure gradient, well ahead of the NBM and for this reason, had to adjust sky grids to reflect that trend. In addition, calm winds and relatively clear skies albeit it for some very thin cirrus has resulted in evening temperatures cratering across our northern and eastern third. For this reason, had to lower overnight temps to match this trend. Temps out west look pretty good given the returning cloud cover and the strengthening pressure gradient. In fact, once low clouds become more widespread later tonight across our western half, may even begin to see temps increase very slowly with a low level warm air advection regime begins to take place that will take us through the upcoming holiday weekend. All other grids are in good shape with no additional chances necessary. Updated forecast has been sent...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 43 72 59 77 / 0 0 0 0 MLU 36 68 54 76 / 0 0 0 0 DEQ 37 68 54 74 / 0 0 0 0 TXK 45 70 59 75 / 0 0 0 0 ELD 34 68 56 74 / 0 0 0 0 TYR 50 73 59 76 / 0 0 0 0 GGG 46 73 59 77 / 0 0 0 0 LFK 48 75 61 78 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 13/13
Hazardous weather outlook, Dec 22, 10:21 AM CST, 16 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1021 AM CST Wed Dec 22 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-231630- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1021 AM CST Wed Dec 22 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will not be needed. CH
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 2:34 PM CST | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 36 hr |
Nearby
Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Arkansas, 2021Lake Wind Advisories in Louisiana, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.